# SDR SCNA20181024117

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 48,538 hours, 24,769 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TOP OF CLIMB NOTICED THE LEFT FLAP INDICATOR SHOWED A FLAP ASYMMETRY. RIGHT FLAP AT 0, L FLAP BETWEEN 0 & 1 DEGREES. NO OTHER ABNORMAL INDICATIONS. FOLLOWED QRH PROCEDURE AND PERFORMED FLAPS UP LANDING. PERFORMED FIM TASK. REPLACED LEFT & RIGHT FLAP POSITION INDICATORS. REPLACED NR 2 SKEW SENSOR. PERFORMED PSEU BITE. NO FAULTS. FLAPS OPS CK GOOD. PERFORMED LAND VERIFY. LLM STATUS RESTORED.
